NONLINEAR DIFFERENTIAL INCLUSIONS OF SEMIMONOTONE AND CONDENSING TYPE IN HILBERT SPACES
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In this paper, we study the existence of classical and gen- eralized solutions for nonlinear differential inclusions x′(t) ∈ F(t, x(t)) in Hilbert spaces in which the multifunction F on the right-hand side is hemicontinuous and satisfies the semimonotone condition or is condensing. Our existence results are obtained via the selection and fixed point methods by reducing the problem to an ordinary differential equation. We first prove the existence theorem in finite dimensional spaces and then we generalize the results to the infinite dimensional separable Hilbert spaces. Then we apply the results to prove the existence of the mild solution for semilinear evolution inclusions. At last, we give an example to illustrate the results obtained in the paper.
Abstract
In this paper, we study the existence of classical and gen- eralized solutions for nonlinear differential inclusions x′(t) ∈ F(t, x(t)) in Hilbert spaces in which the multifunction F on the right-hand side is hemicontinuous and satisfies the semimonotone condition or is condensing. Our existence results are obtained via the selection and fixed point methods by reducing the problem to an ordinary differential equation. We first prove the existence theorem in finite dimensional spaces and then we generalize the results to the infinite dimensional separable Hilbert spaces. Then we apply the results to prove the existence of the mild solution for semilinear evolution inclusions. At last, we give an example to illustrate the results obtained in the paper.
참고문헌 (25)
- R. P. Agarwal, "Fixed Point Theory and Applications" (2001)
- J. P. Aubin, "Differential Inclusions" (1984), Springer-Verlag
- J. P. Aubin, "Set Valued Analysis" (1990), Birkhauser
- R. Aumann, "Integral of set-valued functions", J. Math. Anal. Appl, 12, pp.1~12 (1965)
- D. Barcenas, "Measurable multifunctions in nonseparable Banach spaces", SIAM J. Math. Anal, 28(5), pp.1212~1226 (1997)
- A. Bressan, "On the qualitative theory of lower semicontinuous differential inclusions", J. Differential Equations, 77(2), pp.379~391 (1989)
- A. Bressan, "Selections of Lipschitz multifunctions generating a continuous flow", Differential Integral Equations, 4(3), pp.483~490 (1991)
- A. Bressan, "Classical solutions to differential inclusions with totaly dis-connected right-hand side", J. Differential Equations, 246(2), pp.629~640 (2009)
- F. E. Browder, "Non-linear equations of evolution", Ann. of Math, 80, pp.485~523 (1964)
- F. E. Browder, "Nonlinear initial value problems", Ann. of Math, 81, pp.51~87 (1965)
- A. Cellina, "Multivalued differential equations and ordinary differential equations", SIAM J. Appl. Math, 18, pp.533~538 (1970)
- A. Cellina, "A view on differential inclusions", Rend. Semin. Mat. Univ. Politec. Torino, 63(3), pp.197~209 (2005)
- K. Deimling, "Nonlinear Functional Analysis" (1985), Springer-Verlag
- N. Dunford, "Linear Operators. I. General Theorey" (1958), Interscience Publishers, Inc
- A. F. Filippov, "Classical solutions of differential equations with multi-valued right-hand side", SIAM J. Control, 5, pp.609~621 (1967)
- H. Frankowska, "Set-valued analysis and control theory (monograph)", Birkhauser
- A. Granas, "Fixed point Theory" (2003), Springer-Verlag
- S. Hu, "Handbook of Multivalued Analysis. Vol. I" (1997), Kluwer Aca-demic
- R. Jahanipur, "Stability of stochastic delay evolution equations with monotone nonlin-earity", Stoch. Anal. Appl, 21(1), pp.161~181 (2003)
- R. Jahanipur, "Nonlinear functional differential equations of monotone-type in Hilbert spaces", Nonlinear Anal, 72(3-4), pp.1393~1408 (2010)
- M. Kamenskii, "Condensing multivalued maps and semi-linear differential inclusion in Banach spaces", De Gruyter Ser. Nonlinear Anal. Appl, 7 (2001), Walter de Gruyter
- A. Lasota, "An application for the Kakutani-Ky Fan theorem in the theory of ordinary differential equations", Bull. Acad. Polon. Sci. S´er. Sci. Math. Astronom. Phys, 13, pp.781~786 (1965)
- A. Pazy, "Semigroup of Linear Operators and Applications to Partial Differential Equa-tions" (1983), Springer-Verlag
- X. Xue, "Periodic solutions for semi-linear evolution inclusions", J. Math. Anal. Appl, 331(2), pp.1246~1262 (2007)
- B. Z. Zangeneh, "An energy-type inequality", Math. Inequal. Appl, 1(3), pp.453~461 (1998)
